Nasseri, Seyed Hadi, Bavandi, Salim. (1396). Amelioration of Verdegay̕s approach for fuzzy linear programs with stochastic parameters. , 11(1), 71-89. doi: 10.22059/ijms.2018.236147.672722
Seyed Hadi Nasseri; Salim Bavandi. "Amelioration of Verdegay̕s approach for fuzzy linear programs with stochastic parameters". , 11, 1, 1396, 71-89. doi: 10.22059/ijms.2018.236147.672722
Nasseri, Seyed Hadi, Bavandi, Salim. (1396). 'Amelioration of Verdegay̕s approach for fuzzy linear programs with stochastic parameters', , 11(1), pp. 71-89. doi: 10.22059/ijms.2018.236147.672722
Nasseri, Seyed Hadi, Bavandi, Salim. Amelioration of Verdegay̕s approach for fuzzy linear programs with stochastic parameters. , 1396; 11(1): 71-89. doi: 10.22059/ijms.2018.236147.672722


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.